Global compactness for a class of quasi-linear elliptic problems

Marco Squassina, Carlo Mercuri

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We prove a global compactness result for Palais-Smale sequences associated with a class of quasi-linear elliptic equations on exterior domains.
Original languageEnglish
Pages (from-to)119-144
Number of pages26
JournalManuscripta Mathematica
Volume140
Publication statusPublished - 2013

Keywords

  • Global compactness

Fingerprint

Dive into the research topics of 'Global compactness for a class of quasi-linear elliptic problems'. Together they form a unique fingerprint.

Cite this